REAL

On ideals of triangular matrix rings

Meyer, Johan and Szigeti, Jenő and van Wyk, Leon (2009) On ideals of triangular matrix rings. PERIODICA MATHEMATICA HUNGARICA, 59 (1). pp. 109-115. ISSN 0031-5303

[img] Text
1306789.pdf
Restricted to Registered users only

Download (556Kb) | Request a copy

Abstract

We provide a formula for the number of ideals of complete block-triangular matrix rings over any ring R such that the lattice of ideals of R is isomorphic to a finite product of finite chains, as well as for the number of ideals of (not necessarily complete) block-triangular matrix rings over any such ring R with three blocks on the diagonal.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA72 Algebra / algebra
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 28 Jul 2014 08:59
Last Modified: 28 Jul 2014 11:43
URI: http://real.mtak.hu/id/eprint/13950

Actions (login required)

View Item View Item